# SDR FDKA200703138

- Difficulty date: March 28, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N804LR
- Make and model: Dhav DHC8102
- Aircraft serial: 324
- Aircraft time: 30,222 hours, 37,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Out Of Position
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6112 JFK-BWI (1135 PHX LCL).  AIRCRAFT RETURNED TO THE FIELD FOR THE LEFT MLG DOOR, NLG DOOR WILL NOT CLOSE AND RT MLG WILL NOT RETRACT.  MX FOUND RT MLG PUMP HANDLE WEDGED INTO THE GEAR, MX REMOVED OBSTRUCTION AND GEAR SWING GOOD.
